Doctor insights on:
Oxycodone Of Drugs That Increase Narcotic Effects
Yes: Yes all three are narcotics.Get a more detailed answer ›
A natural or synthetic alkaloid compound that has morphine-like qualities. Other examples are codeine, heroin, Meperidine (demerol). They are classified based on their intrinsic activity & where they interact in the central nervous system. They are involved in pain transmission ...Read more
The narcotic itch is driving me nuts but my post operative pain isnt low enough to stop taking the oxycodone...What can I do to lessen the itchies?
Allergy: You may be allergic to the pain med. Even though some people can develop itching as some of these meds hasten histamine release. I would consult with your doc to find maybe an alternative to the oxycodone or consult him on the possibility of taking a antihistamine medication. ...Read moreSee 1 more doctor answer
Yes: Yes, they all three narcoticsGet a more detailed answer ›
Not really: Narcotic medicines are curiously unhelpful for the pain of neuropathy. One problem with them is that most have a time length of action. Another problem is that a person builds tolerance to them. There are many non narcotic treatment options. It is rare that providers who treat this would consider narcotics for it. ...Read moreSee 2 more doctor answers
I have chronic pain and need advise on which narcotic opiate would be better for me on a long term basis Oxycodone,or and opioid like Suboxin?
Uric acid 10.3 allergic to all nsaids. Going on 2 weeks. Norco 7.5 ineffective . What narcotic should I ask for ans steroid. Think tylox (oxycodone and acetaminophen) prednisone.
Here are some ...: Your clinical profile indicates it would be most logical to relate and discuss all your concerns to the existing Doc now. Seeking information online for your current concerns would not help much at all, but even getting more confused. In fact, besides drugs, you should work hard on your part to seriously practice low-risk healthy lifestyle without obsession as foundation of healthcare. ...Read moreSee 1 more doctor answer
Can narcotic pain pills diliuid, oxycodone, nucynta (tapentadol) cause hallucinations in a 72 year old women she says she's having them ?
Absolutely YES: Why is a 72 yr old women taking dilaudid, oxycodone, and/or nucynta, (tapentadol) for chronic back pain? Not only are there GI effects such as nausea and constipation, but there is risk of sleep apnea, delirium, and cardiac arrhythmias. In my opinion, you need to find a geriatrician and get this under control. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Sublimaze of drugs that increase narcotic effects
- Oxyir of drugs that increase narcotic effects
- Duragesic of drugs that increase narcotic effects
- Ask a doctor a question free online
- Actiq of drugs that increase narcotic effects
- Of drugs that increase narcotic effects pain medication
- Fentanyl oralet of drugs that increase narcotic effects
- Oramorph sr of drugs that increase narcotic effects
- Talk to a pharmacologist online for free